# SDR DALA2017100507340

- Difficulty date: October 3, 2017
- Submitted: October 6, 2017
- Operation: Air carrier
- Aircraft: N659DL
- Make and model: Boeing 757232
- Aircraft serial: 24421
- Aircraft time: 83,848 hours, 38,238 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Handle
- Condition: Obstructed
- Location: L3 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L3 DOOR ARMING HANDLE INDICATION,  STICKS IN UNARMED POSITION. FOUND DOOR TRIM RUBBING ON ARM HANDLE. TRIMMED OPENING. OPS CHECKED GOOD. ACFT OK FOR SERVICE.
